# SDR MALA000433

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR BOX ASSEMBLY NR 171DZ PUNCTURED.  MAINTENANCE REPAIRED PUNCTURE AND COMPOSITE DAMAGE PER WETLAY UP REF SAAB SRM 51-70-50.  REINFORCED BOX ASSY WITH FIBRELAM GRADE 11, AND BONDEDIN PLACE USED REDUX 252, REF SAAB SRM 51-33-00, AND REF TO SAAB  STATEMENT 72LCS0689 FOR USE OF FIBRELAM GRADE 11.
